Top brand choice
We guarantee the lowest price on all of our prescription products. If you find your medications cheaper at any other recognized licensed mail order pharmacy, we will not only match their price, we will beat it by 25% of the difference. It is our 125% price match guarantee!
Example: If you find a product on Canada Drugs Direct for $50.00 and find the same product for $40.00 at another mail order pharmacy, we will provide you with a $12.50 discount, bringing your total to $37.50.
To get the discount please make sure to mention the price match to the customer service team when they call to collect payment for your order. Or call toll free at 1-888-904-8467 to place the order through the phone.
Terms & Conditions of Program
A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, consumption method, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name drug and works in the same way and in the same amount of time in the body.
The only differences between generics and their brand-name counterparts is that generics are less expensive and may look slightly different (eg. different shape or color), as trademarks laws prevent a generic from looking exactly like the brand-name drug.
Generics are less expensive because generic manufacturers don't have to invest large sums of money to develop a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name and sell it at a substantial discount.
This medicine is an oxazolidinone antibiotic used to treat certain serious bacterial infections that are often resistant to other antibiotics.
Follow the directions for using this medicine provided by your doctor. This medicine may be taken on an empty stomach or with food. STORE THIS MEDICINE at room temperature, away from heat and light. TO CLEAR UP YOUR INFECTION COMPLETELY, continue taking this medicine for the full course of treatment even if you begin to feel better in a few days. Do not miss any doses. IF YOU MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.
DO NOT TAKE THIS MEDICINE if you have had an allergic reaction to it or are allergic to any ingredient in this product. A severe reaction includes a severe rash, hives, breathing difficulties, or dizziness. KEEP ALL DOCTOR AND LABORATORY APPOINTMENTS while you are using this medicine. THIS MEDICINE MAY CAUSE SERIOUS INCREASES IN BLOOD PRESSURE if certain foods are eaten. Avoid aged, smoked, or pickled foods (such as aged cheeses, red wines, tap beer, bologna, pepperoni, salami, summer sausage, pickled or smoked meats, soy sauce, or sauerkraut). Obtain a complete list of foods and beverages from your doctor, nurse, or pharmacist. IF MODERATE TO SEVERE DIARRHEA OCCURS during or after treatment with this medicine, check with your doctor or pharmacist. Do not treat it with non-prescription (over-the-counter) medicines. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any medicine that contains pseudoephedrine or phenylpropanolamine. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. IT IS UNKNOWN IF THIS MEDICINE IS EXCRETED in breast milk. IF YOU ARE OR WILL BE BREAST-FEEDING while you are using this medicine, check with your doctor or pharmacist to discuss the risks to your baby.